Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

What causes night sweats, elevated blood pressure levels, sudden headaches and anxiety?

User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2001
Answered : 4839 Questions
Question
the last 2 nights I have had some problems with night sweats and elevated blood pressure also the onset of sudden headaches at the back behind the ears its not severe and it do not last and feeling of general anxiety it wakes me up my hole body shivers. i thought it might be a bug so i started taking candibactin ar and br to get rid of the bug i have done this in the past i also take probiotics and extra calcium and magnesium but something is different this time
Fri, 11 May 2018 in Hypertension and Heart Disease
 
 
Answered by Dr. Ilir Sharka 36 minutes later
Brief Answer:
I would explain as follows:

Detailed Answer:
Hello!

Welcome and thank you for asking on HCM!

I passed carefully through your question and would explain that your symptoms could be related to an infection or inflammation.

The elevated blood pressure could be a normal reaction to the pain or fever.

Have you measured your body temperature?

I agree with your decision on starting an antibiotic, but I would recommend first consulting with your attending physician for a careful physical exam and some tests:

- a chest X ray study
- complete blood count
- PCR, ESR for inflammation
- an abdominal ultrasound
- a urine analysis
- a blood bacterial culture
- a urine bacterial culture.

Further tests be needed based on the above test results, in order to determine the type of infection and the proper treatment options.

Kind regards,

Dr. Iliri

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor